No, that is not a normal symptom to have with migraine.
Of the types of headaches that are out there, the only type that it might be a normal symptom of is a sinus headache... but even with a sinus infection, it is rare to have swelling of the face.
It is possible that a medication taken to treat a migraine headache could have caused an allergic reaction. Swelling of the face is often a symptom of an allergic reaction. Morphine is sometimes taken for migraine headaches and swelling of the face is a common symptom of a morphine allergy. Your face could swell as a reaction to a number of other medications if you were allergic to them as well. If you have taken any medication recently I would strongly suggest you go to the emergency department as you may be having an allergic reaction to a medication.
In addition, you have posted a number of other symptoms in 2 other recent posts... and combined with the swelling of the face, it all adds up to sounding like it would be a very good idea if you went to the emergency department. All of the symptoms you have mentioned so far could be signs of an emergency and we cannot know by descriptions online alone... only doctors can diagnose these symptoms properly and if did turn out to be serious, only doctors could give you the necessary emergency treatments needed.
I hope it is just a very weird migraine though. Good luck. Please go to the hospital.
Welcome to the forum!
The logic is that the migraine is not causing the facial swelling. It is the swelling that could be causing the headaches (which you think are migraines). The facial swelling along with headache can be due to sinusitis, especially maxillary sinusitis. Both the symptoms can also be a part of trigeminal neuralgia. Allergic reactions to drugs, cosmetics etc can also cause facial swelling. TMJ or temporomandibular joint disorder is another possibility.
It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.